Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Exponential action of a pendulum


Author: R. E. Meyer
Journal: Bull. Amer. Math. Soc. 80 (1974), 164-168
MSC (1970): Primary 41A60, 70J20; Secondary 70H99, 70-00, 76X05
DOI: https://doi.org/10.1090/S0002-9904-1974-13403-8
MathSciNet review: 0327111
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Knorr and D. Pfirsch, The variation of the adiabatic invariant of the harmonic oscillator, Z. Naturf. 21a (1966), 688-693.
  • 2. C. S. Gardner, Adiabatic invariants of periodic classical systems, Phys. Rev. (2) 115 (1959), 791-794. MR 21 #7715. MR 109003
  • 3. J. E. Littlewood, Lorentz's pendulum problem, Ann. Physics 21 (1963), 233-242. MR 27 #6419. MR 156496
  • 4. W. Wasow, Adiabatic invariance of a simple oscillator, SIAM J. Math. Anal. 4 (1973), 78-87. MR 338516
  • 5. J. E. Howard, Nonadiabatic harmonic oscillator, Phys. Fluids 13 (1970), 2407-2412.
  • 6. F. Hertweck and A. Schlüter, Die "adiabatische invarianz" des magnetischen bahnmomentes geladener teilchen, Z. Naturf. 12a (1957), 844-849. MR 20 #630. MR 94110
  • 7. H. Goldstein, Classical mechanics, Addison-Wesley, Cambridge, Mass., 1951. MR 13, 291. MR 43608
  • 8. E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Clarendon Press, Oxford, 1937.
  • 9. D. S. Jones, Fourier transforms and the method of stationary phase, J. Inst. Math. Appl. 2 (1966), 197-222. MR 34 #4820. MR 204985
  • 10. H. L. Turrittin, Stokes multipliers for asymptotic solutions of a certain differential equation, Trans. Amer. Math. Soc. 68 (1950), 304-329. MR 11, 595. MR 34491

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A60, 70J20, 70H99, 70-00, 76X05

Retrieve articles in all journals with MSC (1970): 41A60, 70J20, 70H99, 70-00, 76X05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13403-8

American Mathematical Society